MAUDE Adverse Event Report: MEDTRONIC MEXICO EXPRESS II; ARTHROSCOPE

MEDTRONIC MEXICO EXPRESS II; ARTHROSCOPE
Model Number KE102
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a medtronic representative regarding a patient implanted with a spinal product using ibts in a kyphoplasty for a vertebrae fracture at t10 and t12.It was reported that the hcp tried to curve the ibts by bending the inner guidewire.When forcing the ibts down the path created in the bone, the guidewire pushed forward and punctured the ibts.The ruptures occurred during inflation.There were no patient symptoms or complications as a result of the event.There was a delay in overall procedure time by approx.3 minutes.There was no in-patient hospitalization or prolongation of existing hospitalization necessary or treatment or additional surgery performed as a result of this event.The procedure was completed successfully with a new product.No further complications were reported/ anticipated.

Brand Name
EXPRESS II
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key12538995
Report Number9612164-2021-03707
Device Sequence Number11782073
Product Code HRX
UDI-Device Identifier00763000312015
UDI-Public00763000312015
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K123771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2023
Device Model NumberKE102
Device Catalogue NumberKE102
Device Lot Number222234784
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight99